Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    26
  • comments
    66
  • views
    8977

Horrible Flare Up

ivyagogo

381 views

My son hasn't been feeling well the past few days. Yesterday we upped the Accutane to 40mg.

Tonight after dinner he threw up. The pressure of vomiting caused one of his cysts to inflate! It was terrifying. He was in a lot of pain and very scared.

I called his doctor and he said to use warm compresses and he will see him in the morning. He told us to keep him home from school tomorrow. He doesn't want him getting really sick.

blogentry-380773-0-46321300-1396224072.jblogentry-380773-0-08827800-1396224073.jblogentry-380773-0-72992900-1396224073.j



4 Comments


Recommended Comments

I had a beast in the same spot..took weeks to go away...now another tiny one popped up in the same spot..annoying and embarrassing but worth it for the freedom at the end of the treatment....remember the bacteria/oil is being forced out of the pore as it starts to shrink, the oil has no where to go..this can lead to the pimple getting massive because its clearly a clogged pore yet the bacteria is all pushing out at once and he def had a ton of bacteria saved up under there just waiting for its time..this pill really tests your patience..im on day 49 and id say its pretty bad almost worse so far...it must get worse before it gets better for most of us....all the oil we had stored in our face will be pressed out and when its all finally pressed out we will feel amazing to not see new acne again! as far as the throwing up...i honestly dont think thats related to the accutane, he might jst have a bug

Share this comment


Link to comment

He hasn't been feeling well, so I'm sure that is what caused him to vomit. The doctor said that the pressure of him vomiting most likely caused it to happen. He gave him a cortisone shot this morning and told him to stay home today.

Share this comment


Link to comment

Is your son on an antibiotic? Amoxicillin works really well for a time. I used it for 3 years with great success. Now I am on hormonal treatments. Unfortunately, there are no hormonal treatments for men and boys.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×